# SDR IPXA1M70698

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE EMERGENCY LIGHT BEZEL HAS DEFECTIVE RETAINING ASSY.  INSTALLED GROMMET ON RETAINING ASSY FOR BEZEL AS REQUIRED.
